# SDR COM11724

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 7170 · Engine Drains
- Part: Epa Check Valve
- Part number: 1126005
- Condition: Leaking
- Location: Lt Nacelle
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK, LT NACELLE.  REPLACED EPA SYSTEM CHECK VALVE.
